# SDR SWI2024F00279

- Difficulty date: February 15, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT CARGO DOOR SILL (MARKED)   (C-CHECK RO 4/3/2024)   REMOVED AND REPLACED WITH NEW, CARGO FLOOR LANDING PLATE (FLOOR SILL) 601R35011-63 AND RE-INSTALLED EXISTING REPAIR PARTS REF CRJ 200 SRM 51-42-06 , DWG 601R35011 REV R AND REO 601R-53-61-593 REV A DATED 21 JUN 2005.
